# SDR ASOA200900937

- Difficulty date: August 26, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 23,831 hours, 19,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACKS CORRODED IN SEVERAL LOCATIONS.   REMOVED AND REPLACED SEAT TRACKS P/N 601R31032-15 AT RBL/LBL 9 FS 364 THRU 399 PER AMM 51-01-11-420-001 PART B.  TRACK ON LBL 9 BLENDED FOUND TO BE WITH IN LIMITS.  LBL 9 TRACK FINISH (A044) PER CRJ 200 SRM 53-21-49 AND 53-31-49.  REPLACED SEAT TRACK AT RBL 9 F.S 399 THRU 409 + 126 PER AMM 53-00-49.
